# SDR ASAA2025083060956

- Difficulty date: August 30, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5769U14
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD GALLEY, 5 INCHES FWD OF STA 312, LBL 12, EVIDENCE OF CORROSION ON FLOOR STRUCTURE  (MARKED IN RED) GROUNDED - YES. BLENDED AREA, ORIGINAL THICKNESS .180", MATERIAL REMOVED .069", REMAINING THICKNESS .111", FOUND TO BE OUT OF LIMITS IAW B737-900ER 53-10-51. REMOVED AND REPLACED INTERCOSTAL IAW B737-900ER SRM 51-40-02 AND BAC DWG 141A5400 REV.-.
